# SDR ASAA2023022142035

- Difficulty date: February 21, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 50,603 hours, 14,900 cycles
- System (JASC): 2210 · Autopilot System
- Part: Panel
- Part number: 8221567102
- Part serial: 17FC6T
- Condition: Faulty
- Location: Flight Deck
- Part time: 45,999 hours, 13,794 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO PILOT-A WILL NOT ENGAGE. GROUNDED - YES. C/W DFCS BITE PROCEDURE, B737-800 FIM 22-11 TASK 801, BITE GRP #20 FAULT REVIEW, FOUND LEG 6 HAD MULTIPLE FAULTS FOR BOTH ENGAGE ATTEMPT AND A/P DISC FAULTS. MCP AIL ENG DISAGREE, FC 22-11625, MCP ELV ENG DISAGREE & FC 22-11626. SUSPECT LRU IS MCP. REF FIM 22-11-00-810-845 & FIM 22-11-00-810-846 REMOVED AND REPLACED MODE CONTROL PANEL (MCP). REF B737-800 AMM 22-11-34/401, OPS TEST GOOD.
